# SDR QR9R2023122800001

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720589221
- Aircraft time: 2,750 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Screw
- Part number: LN9037S08034
- Part serial: NA
- Condition: Mismanufactured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, MAINTENANCE DETECTED THE HEX HEAD SCREW COTTER PIN HOLE WAS HIGHER/CLOSER TO THE TOP/HEAD OF THE BOLT WHICH PREVENTED THE COTTER PIN FROM GOING THROUGH.
